# SDR AALA202312265070

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 39,936 hours, 16,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT OVERWING SLIDE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT HAND AFT OVERWING SLIDE EMERGENCY LAMP. PER AMM 33-51-04.
